# SDR DALA2025101707591

- Difficulty date: October 10, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 65,422 hours, 47,055 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Service Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9506 CORROSION ON LOWER AREA OF LAVATORY SERVICE PANEL BTW TRAY-PANEL AND PREVIOUS REAPAIR INTERNAL FILLER. CORRECTIVE ACTION: REPAIRED PER ER/A 542102- 14 REV. (1245325)
